# SDR COMA0160114

- Difficulty date: January 14, 2001
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N806CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7359
- Aircraft time: 2,729 hours, 2,702 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Sensor
- Condition: Out Of Adj
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CABIN DOOR WARNING.  ADJUSTED THE DOOR PROXIMITY SENSORS.
